# SDR 2016FA0000171

- Difficulty date: March 10, 2016
- Submitted: April 11, 2016
- Operation: General aviation
- Aircraft: N171TG
- Make and model: Amd FALCON50MYST
- Aircraft serial: 251
- Aircraft time: 7,532 hours, 4,963 cycles
- Engine: Garrtt TFE731*
- Engine time: 7,336 hours, 4,840 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 30609292
- Condition: Chafed
- Location: Fuel Sys
- Part time: 7,336 hours, 4,840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MPI, REPAIR STATION FOUND NR 1 ENGINE FUEL FEED LINE TO THE COMBUSTION NOZZLE DIVIDER CHAFED APPROXIMATELY 50 PERCENT THROUGH THE OD OF SAID LINE, DURING THE REMOVAL AND TEARDOWN OF THE ENGINE.  THE LINE WAS CHAFING ON THE ENGINE HEAT SHIELDING BAFFLE.  THERE WAS NO LEAKS, CRACKS, OR FAILURE OF SAID LINE. ENGINE MFG  IS AWARE OF THIS PROBLEM.  ON 03/22/2016, THE NR 3 ENGINE, TFE731-40-1C, SN P115101 WAS INSPECTED AND FOUND THE SAME PN FUEL LINE TO HAVE A SMALL CHAFE OF APPROXIMATELY .001" IT HAD PROPER CLEARANCE FROM THE HEAT SHIELD BAFFLE. THIS 3 ENGINE WILL BE HAVING AN MPI WITHIN 80 FLIGHT HOURS. THIS LINE WAS INSPECTED FOUND APPROVED FOR RETURN TO SERVICE. ON 04/11/2016, THE NR 2 ENGINE, TFE731-40-1C, SN P115103 WAS INSPECTED FOR ANY CHAFE TO SAID FUEL LINE.  THE LINE DID NOT HAVE ANY CHAFING AND THE REQUIRED CLEARANCE TO THE BAFFLE, SHOWED PROPER CLEARANCE.
